# SDR AALA20170210021

- Difficulty date: February 9, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 47,914 hours, 23,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN NEAR FLOOR ADJACENT TO THE FORWARD LAVATORY IS DETACHED.  INSTALLED LIGHT ASSEMBLY IAW AMM 33-53-01. OPERATIONAL CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
